Difference schemes that are absolutely time-stable “in the large” for equations of magnetogasdynamics with viscosity
Doklady Akademii Nauk, Tome 305 (1989) no. 2, pp. 284-287
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_305_2_a6,
author = {I. D. Turetaev},
title = {Difference schemes that are absolutely time-stable {\textquotedblleft}in the large{\textquotedblright} for equations of magnetogasdynamics with viscosity},
journal = {Doklady Akademii Nauk},
pages = {284--287},
year = {1989},
volume = {305},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_305_2_a6/}
}
TY - JOUR AU - I. D. Turetaev TI - Difference schemes that are absolutely time-stable “in the large” for equations of magnetogasdynamics with viscosity JO - Doklady Akademii Nauk PY - 1989 SP - 284 EP - 287 VL - 305 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1989_305_2_a6/ LA - ru ID - DAN_1989_305_2_a6 ER -
I. D. Turetaev. Difference schemes that are absolutely time-stable “in the large” for equations of magnetogasdynamics with viscosity. Doklady Akademii Nauk, Tome 305 (1989) no. 2, pp. 284-287. http://geodesic.mathdoc.fr/item/DAN_1989_305_2_a6/